# SDR CA010222007

- Difficulty date: February 7, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 21,303 hours
- Engine: Pwa PT6A34
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 110780108010
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLT AFTER LEVELING OFF AT 9000 ODOUR STARTED COMING FROM HEATING VENTS. CREW OPTED TO SHUT AIR-COND SYS OFF TO FIND OUT WHERE SMELL COMING FROM. AT SAME TIME CREW CHECKED OP OF SMOKE ALARMS. THEY FUNCTIONED NORMALLY. CREW HAD THOUGHT THAT GLYCOL COULD OF MADE THAT ODOUR SO THEY ELECTED TO TURN SYS BACK ON. EVERYTHING WORKED NORMALLY FOR WHILE, BUT ODOUR CAME BACK SO THEY IMMEDIATELY TURNED AIR-COND OFF. AFTER THE  SYS BEING OFF FOR FEW MINS, SMELL GETTING PROGRESSIVELY STRONGER. CREW SUSPECTED ELECT. FIRE IN SYS. CREW ELECTED TO DECLARE EMEREGENCY & FOLLOWED EMERG CHECK LIST FOR ELECT. FIRE: CCT BREAKERS FOR TH E A/C SYS WERE PULLED. BAGGAGE AREA INS
